# SDR ABXA20140820283

- Difficulty date: August 20, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T50001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AT FWD BILGE UPPER CHORD RT SIDE AT STATION 1153 TO 1175 FOUND CORROSION ON ANGLE SUPPORT.  R & R ANGLE IAW SRM 51-40-02.  SDR INFO CORRODED L2, PN 146T5000-1, SN NSN, PART NAME FLOOR SUPPORT ANGLE, EXACT LOC FS & BS FROM 1153 TO 1175, STRINGER & WS LOC ON ACFT RBL 44.  ACFT WAS GNDED.
